# SDR IXXA060186O

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 90,587 hours, 36,473 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 90,587 hours, 36,473 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF UNABLE TO KEEP AIRCRAFT ON CENTERLINE WITH RUDDER PEDALS.  REJECTED TAKEOFF AT 90 KTS IN NOSE WHEEL STEERING RUDDER PEDALS VERY SLOW TO REACT.  MAINTENANCE REMOVED AND REPLACED BOTH LT AND RT STEERING ACTUATORS RE-RIGGED SYSTEM AND OP CHECK OK.  AIRCRAFT WAS RETURNED TO SERVICE.
